Variations of a combinatorial problem on finite sets

Lemmens, Bas (2007) Variations of a combinatorial problem on finite sets. Elemente der Mathematik, 62 (2). pp. 59-67. ISSN 0013-6018. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.4171/EM/55
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Divisions: Central Services
Depositing User: Bas Lemmens
Date Deposited: 17 Nov 2011 16:05
Last Modified: 11 Jan 2012 12:25
Resource URI: http://kar.kent.ac.uk/id/eprint/28441 (The current URI for this page, for reference purposes)
  • Depositors only (login required):